MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 5MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 5MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036180520
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the coil embolization procedure performed for gastrointestinal bleeding treatment, a coil (subject device) was inserted inside the patient¿s anatomy in combination with a microcatheter.The subject coil prematurely detached without detachment attempt inside the microcatheter.The detached subject coil was removed from the patient's anatomy along with the microcatheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date ¿ added.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspection were not performed because product was not returned the reported event is covered in the device directions for use direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to main coil prematurely detached/separated during use.
 
Event or Problem Description

Brand Name
TARGET XXL 360 5MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11995854
Report Number3008881809-2021-00249
Device Sequence Number3215628
Product Code HCG
UDI-Device Identifier07613327466379
UDI-Public07613327466379
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2022
Device Model NumberM0036180520
Device Catalogue NumberM0036180520
Device Lot Number21979519
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREAKTHROUGH 0.021 MICROCAT (BOSTON SCIENTIFIC)